# SDR IPXA10658746

- Difficulty date: February 26, 2010
- Submitted: March 8, 2010
- Operation: Air carrier
- Aircraft: N313UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27764
- Aircraft time: 37,276 hours, 11,774 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 141T514622
- Condition: Cracked
- Location: Bs 246
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C E AND E COMPT STA 246 RBL 10 INCH CLIP FOUND CRACKED CRACK LENGTH 1.25 INCH.  E AND E COMPT STA 246 RBL 10 CLIP REPLACED AND INSTALLED AS PER SRM 51-10-02 AND 51-40-02 REV 46.
